Open Access
January 2018 Daugavet property and separability in Banach spaces
Abraham Rueda Zoca
Banach J. Math. Anal. 12(1): 68-84 (January 2018). DOI: 10.1215/17358787-2017-0036


We give a characterization of the separable Banach spaces with the Daugavet property which is applied to study the Daugavet property in the projective tensor product of an L-embedded space with another nonzero Banach space. The former characterization also motivates the introduction and short study of two indices related to the Daugavet property.


Download Citation

Abraham Rueda Zoca. "Daugavet property and separability in Banach spaces." Banach J. Math. Anal. 12 (1) 68 - 84, January 2018.


Received: 9 December 2016; Accepted: 25 January 2017; Published: January 2018
First available in Project Euclid: 21 September 2017

zbMATH: 06841265
MathSciNet: MR3745574
Digital Object Identifier: 10.1215/17358787-2017-0036

Primary: 46B04
Secondary: 46B28

Keywords: Daugavet property , L-embedded Banach spaces , projective tensor product , separable Banach spaces , thickness

Rights: Copyright © 2018 Tusi Mathematical Research Group

Vol.12 • No. 1 • January 2018
Back to Top